Aa
A
A
Close
Avatar universal
ED, Weak Urine Flow, Weak Ejaculation, Low Testosterone
I am 45 and last year I was diagnosed with low testosterone. At the time I was not having any trouble with ED. The Dr. prescribed 2 tubes of Testim 1% to be rubbed into my shoulders and upper arms every morning.  This brought my testosterone level up to normal.  In Jan of this year I was put on a small dose of Diovan once a day for high blood pressure.  Around this time in the middle of making love I lost my erection.  This had never happened to me before and I was quite upset by it.  Since then, my urine stream has gotten noticibly weak and my ejaculations (when I can get there--it takes me forever) are also very weak.  Even with Levitra I have had trouble losing my erection in the midst of intercourse.  I was checked by a uroligist three months ago and he said everything is fine--no enlarged prostate and normal urine flow for my age.  But it has gotten worse and I am desperate to know what to do.  Please help.
Discussion is closed
Cancel
4 Answers
Page 1 of 1
Avatar universal
Try this, Google Up DIOVAN. Next Google Up Side effects of Diovan. I would think Diovan is the culprit. Might want to have a talk with your Doc. about it. Try more natural ways of lowering the B. P., like avoiding stress situations, eating healthier (no salt, eat fresh vegies more often, shy away from all prossesed foods, e.g. have a roasted chiken, chiken leg, or wings that you prepare, (not  Chiken Loaf from the delli counter,or Chiken Patties, Fish Sticks / Paties,Salomi etc.) you have no idea whats in that stuff. Salomi, Summer Sausage,Pepperoni,contain Nitrites and or Nitrates ( Salt Peiter ) and that stuff will keep DICKIE BOY  DOWNNNNNNNNN.   Hope this is of some help.  Im not an expert, just an average Joe .  B.J.
Discussion is closed
Cancel
Comment
Avatar universal
I have the sameeeeeee story, except I'm 26, and I was taking Lisinopril/HCTZ... I'm actually guessing you were taking DIOVAN HCT, not just DIOVAN, correct?
I'm telling you i'm having the exact same symptoms... weak urine flow... actually weak to the extent that i have urine retention often times.... and most notably, sexual dysfunction: shot-lived erection and diminished sex drive... I NEVER had those kinds of problems before taking BP drugs and especially HCTZ... i read in a Mayoclinic webpage that dieuretics do cause ED but no one knows how or why... i also read in a lot of forums that lisinopril messed their sex life as well... so i stopped it - cold turkey - 3 months ago, and unfortunately i'm still having major peeing and sexual problems...
I too am guessing that your medication was the reason... plz let me know if you were taking Diovan HCT or not...
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, ED, weak urinary stream, was started.
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, errection was started.
Discussion is closed
Cancel
Comment
A
A
Recent Activity
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
144586 tn?1284669764
Blank
Men's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
144586 tn?1284669764
Blank